# SDR HEEA088502

- Difficulty date: July 15, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 8,163 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 39563001
- Part serial: 9301720
- Condition: Discharged
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASTER BATTERY WILL NOT HOLD A CHARGE. SENT TO UNITED BATTERIES FOR INSPECTION AND REPAIR.
